# SDR F3LA2009071400099

- Difficulty date: July 11, 2009
- Submitted: July 14, 2009
- Operation: Air carrier
- Aircraft: N934FR
- Make and model: Airbus A319-111
- Aircraft serial: 2287
- Aircraft time: 17,147 hours, 8,519 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Heat Exchanger
- Part number: 118511546
- Part serial: 05056
- Condition: Leaking
- Location: Nr 1 Eng
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

REF LOG PAGE 446358, DURING CLIMB OUT, PILOT REPORTED AN ELECTRONIC CENTRALIZED ACFT MONITORING MESSAGE FOR "AIR ENGINE BLEED LEAK" AND MADE AN AIR RETURN TO DEPARTURE.  MX REMOVED AND REPLACED THE NR 1 ENGINE PRECOOLER HEAT EXCHANGER ALONG WITH ASSOCIATED SEALS, IAW AMM 36-11-42 PB 401.
